MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA XC (2 X 0.4 ML); IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA XC (2 X 0.4 ML); IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 93899
Medical Device Problem Codes Coagulation in Device or Device Ingredient (1096); Detachment Of Device Component (1104); Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Device analysis: visual analysis of the returned device noted "empty syringe of 1.0 ml received without cap, no needle.No defect observed to syringe." device history record summary: the release step combined with the absence of any deviation shows that no element could explain this issue: all the syringes are inspected individually after filling and no problem was detected.There was no non conformity on the different elements of the syringes (syringe, plunger, plunger rod, tip cap, finger grip).Device labeling addresses the reported event(s) as follows: "precautions ¿ failure to comply with the needle attachment instructions could result in needle disengagement and/or product leakage at the luer-lok® and needle hub connection.Health care professional instructions 9.If the needle is blocked, do not increase the pressure on the plunger rod.Instead, stop the injection and replace the needle.".
 
Event or Problem Description
Healthcare professional reported with 1 syringe of juvéderm® ultra xc, ¿the needle busted off while injecting causing the product to come out¿ and ¿the juvéderm® had a harder consistency making it difficult to come out.¿ patient contact was made.No injury to patient, staff, or injector.The packaged needle was used.

Brand Name
JUVEDERM ULTRA XC (2 X 0.4 ML)
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key6648679
Report Number3005113652-2017-00516
Device Sequence Number1049657
Product Code LMH
UDI-Device Identifier30888628000074
UDI-Public(01)30888628000074(10)H24LA60338(11)160816(17)180116
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2018
Device Catalogue Number93899
Device Lot NumberH24LA60338
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2017
Initial Report FDA Received Date06/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR